D. H. Vesole, MD, PhD; S. Jagannath, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editors: Spitzer, Zwiebel and Jacobson (1) recently reported the case of a patient who received an HLA-identical bone marrow transplant after receiving a renal allograft from the same donor. The patient developed severe graft-versushost disease with persistent leukemia and died 40 days after transplantation. We report a similar instance of grade-Ill graftversus-host disease treated successfully.
A 37-year-old white man with end-stage renal disease secondary to rapidly progressive glomerulonephritis had a kidney transplant from an HLA-identical sibling donor on 31 July 1980. The patient received azathioprine and prednisone therapy until September 1988, when he developed pancytopenia. The azathioprine therapy
Vesole DH, Jagannath S. Transplants from the Same Donor. Ann Intern Med. 1992;116:269–270. doi: 10.7326/0003-4819-116-3-269
Download citation file:
Published: Ann Intern Med. 1992;116(3):269-270.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use